# SDR 2008UALA00231

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 61,328 hours, 17,874 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2L EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED.
